# SDR SWAA2022013184796

- Difficulty date: July 22, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FLOOR PANEL SPLICE STRAP CORRODED AT STA. 767+4 BETWEEN PANEL 140CF AND 140BF / REMOVED AND REPLACED AFT CARGO COMP. FLOOR PANEL SPLICE STRAP AT STA. 767+4' BETWEEN PANEL 140CF AND 140BF I/A/W 737 AMM 25-52-10-400-801 TAG WN 1627
